Hi and welcome! Glad your news was not malignant, but sorry you are now considered high risk.
How old are you? There are no guarantees that Tamoxifen will cause anything to happen....a lot depends on your age. My onc said that the closer one is to menopausal age, the more likely they may get pushed into early menopause.
I am finishing my last 3 months of it, starting it when I was 31. I have gained weight (a small price to pay if it kept me cancer free!), and have some dryness, other than that, no symptoms. My periods have been as regular as can be, no hot flashes, no other menopausal symptoms or any problems. Everyone will be different...for as easy as my experience has been, others will tell you that they had problems with mood or hotflashes. Only way to know is to try it...but don't believe it if anyone tells you for sure what will happen to you.
I would also suggest going for a 2nd opinion at a breast care clinic where they can have experts review the report and weigh in.